Anxiety - loading dose 4 of 6

Hello, I posted 4 days ago after experiencing breathing difficulties after my 3rd loading dose. Thanks to everyone's support I had the courage to have my 4th loading dose yesterday and am due my 5th tomorrow. I have never suffered with anxiety but today my anxiety has increased and so I am feeling worse than I've ever done (my diagnosis came after I experienced shaking and memory issues but I was ok in myself ie no anxiety). I have read that if your B12 levels are low, you are more likely to react/show symptoms when having the loading doses. My reading was 152 so just wanted to hear others experiences. Is 152 particularly low? I've noticed also that if I don't eat regularly the anxiety gets worse - I used to be able to go all day without food (not good I know). The support of this forum has got me this far and I'm really hoping that I start feeling better soon and that doses 5 and 6 are positive experiences ie no more side effects.

5 Replies

oldestnewest
  • When I first started injecting I had terrible air hunger for a few weeks. I ended up with really sore ribs as had to work really hard to get a full breath. This was like having the physical symptoms of severe anxiety which led to me feeling extremely anxious. Very happy to report that the breathing difficulties and accompanying anxiety totally resolved after a few weeks (I inject myself several times a week)

    Lu x

  • Thank you Lulu_65. My loading doses finish on Monday and then I go to injections every 3 months. What was your starting reading and how did you get to the stage of injecting several times a week? X

  • Hi Colb53 my b12 level was 224 before I started injecting, not the lowest but I had lots of symptoms and some of them severe. Not all resolved but even after injecting several times a week since last August I'm still seeing improvements

    Edited to add I started injecting myself from the start because I was within range on my serum b12 and I was too unwell to argue my case with my gp

    Lu x

  • Hi Colb53 do you know what your Folate level was before the injections and are you supplementing as this helps to process the B12?

    Symptoms do sometimes appear to get worse once treatment has begun and the B12 starts repairing the damage.

    I wish you well.

  • Hi Colb53,

    Once, early on in my b12 injection days, I had a intense anxiety reaction. I was afraid that it was going to happen every time but thank goodness it was only the once. Must have been some kind of healing going on- but it was not fun!

    Hopefully, this feeling will abate and won't come back. Fingers crossed for you, I know how unpleasant it is. ☺

You may also like...